Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Changes of variables near a periodic surface or invariant manifold


Author: Al Kelley
Journal: Trans. Amer. Math. Soc. 131 (1968), 356-364
MSC: Primary 34.40
DOI: https://doi.org/10.1090/S0002-9947-1968-0222383-4
MathSciNet review: 0222383
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Belaga, The reducibility of a system of ordinary differential equations in the neighborhood of a conditionally periodic motion, Dokl. Akad., Nauk. SSSR 143 (1962), 255-258 = Soviet Math. Dokl. 3 (1962), 360-365. MR 0138845 (25:2286)
  • [2] S. P. Diliberto, Perturbation theory of periodic surfaces. I, II, III, IV, O.N.R. Reports, Univ. of California, Berkeley, 1956-1957.
  • [3] -, Perturbation theorems for periodic surfaces, Rend. Circ. Mat. Palermo 9 (1960), 1-35, and 10 (1961), 1-51.
  • [4] -, Perturbation theory of ordinary differential equations, Seminar notes (unpublished), Univ. of California, Berkeley, 1962-1963.
  • [5] A. Kelley, Changes of variables near a periodic orbit, Trans. Amer. Math. Soc. 126 (1967), 316-334. MR 0206399 (34:6218)
  • [6] -, The stable, center-stable, center, center-unstable, unstable manifolds; an appendix in Transversal Mappings and Flows by R. Abraham and J. Robbin, Benjamin, New York, 1967.
  • [7] -, Stability of the center-stable manifold, J. Math. Anal. Appl. 18 (1967), 336-344. MR 0210998 (35:1883)
  • [8] C. L. Siegel, Uber die Normalform analytischer Differentialgleichungen in der Nahe einer Gleichgewichtslosung, Nachr. Akad. Wiss. Göttingen Math.-Phys. K1. IIa 5 (1952), 21-30. MR 0057407 (15:222b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.40

Retrieve articles in all journals with MSC: 34.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0222383-4
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society